Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bipolar and Anxiety related?????? rskontos

Posted by polarbear206 on September 17, 2007, at 13:14:22

In reply to Re: Bipolar and Anxiety related??????, posted by rskontos on September 14, 2007, at 15:18:26

> You need to find a psychiatrist who specializes in mood disorders. Your therapist many be able help you out. When did your troubles start? Have you had any childhood traumas that warrent a diagnosis of a dissociative disorder? It can get complicated treating this, esp. if you have a mood disorder on top of this. That's why you need a experienced, reputable p-doc. Keep a detailed diary of you moods, sleep patterns, energy levels, etc.. Arm youself with knowledge and do some research for a better understanding of your condition. When did you symptoms occur? What happens when you take an AD?
>
> Polarbear, thanks I just realized you responded to my post. I had childhood traumas that did result in this diagnosis. I think I still dissociate as a adult. I feel so cut off from everything and have often wondered why I don't feel more. I didn't realize what I did until the therapist explained it nor did I connect the childhood trauma. It went on for so long that I just got used to the feelings of unconnectedness ( is this a word) anyway. I don't feel bound to the physical world sometimes and what has been disagnosis as partial seizures I am now wondering about as my reality or my connectness with it will fade and I will wake up to reality minutes later. But everyone else doesnt' know what happened. This use to happen alot when I was younger and faded as I got older and has re-surfaced. It is increasing with frequency. I am trying to figure out what causes it and I don't know. It is during stressful times but not extreme stress, maybe more like very busy times. I am even experimenting with trying to bring them on to see if is mental or a seizure experience. The neurologist has me on topomax to prevent them but even with the dosage high they come so that is why I wonder. I have no energy now either, I am depressed, I fatigue easy, I just want to sleep. I force myself though the day. I want to read or sleep and just escape. I do think I need to find a p-doc that specializes in mood disorders. I have not seen my therapist in while because during one of my high mood I didn't think I need her any more. Ha. What a joke. She though has a very limited schedule and I probably need one that has more time. She is good though. The only AD I have taken was not good, it left me numb, although at the time I was a basket case, my daughter just left for college and all I did was cry and it helped that but it bottled up my feelings too much. All my emotions came out too strong I think and I couldn't control them and the AD controlled them too much. Then it brough on a severe gastro issue that I just now recovered from. I think maybe I need another AD cymbalta just wasn't right. But only now can I think about another because with my level of fear and anxiety I have been fearful of taking something else. I just I fear almost everything. Not cleaning my house, not having energy, being alone, being with people, see a p-doc, not seeing a p-doc. If I didn't have this site I might just go crazy. It got so bad while I was tapering off cymbalta I almost did something bad but stopped because I have a 14 year old son that needs me. Thank God for him it keeps me partially sane. And my daughter, she is 19 I can't harm myself because of them. I won't do that to them. My mom didn't think that way unfortunately. Anyway, thanks for answering my post. rk

RK,

I can really relate to the kid going off to college. My one and only left to start his freshman year at Penn State. I started to get emotional about it the week before he left. It was double the emotions, (that time of the month).

Sounds as if you are not benefiting from the Topamax and it is pulling you down. Getting your moods under control will help keep these episodes of feeling disconnect at bay. Do you have a diagnosis of bipolar spectrum disorder? I wondered if this was looked into, since you stated that the cymbalta made you feel flat and then high? Were you taking this when you were "high" and told your therapist you didn't think you needed her? What are all the meds you have tried and your experiences while on them? What are your symptoms when you are off of meds? Sorry for all the questions.

Polarbear

Polarbear


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:polarbear206 thread:780540
URL: http://www.dr-bob.org/babble/20070911/msgs/783471.html